Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Oblique interaction of spatial dark-soliton stripes in nonlocal media

Not Accessible

Your library or personal account may give you access

Abstract

We report what we believe to be the first experimental observation of a large spatial lateral shift in the interaction of obliquely oriented spatial dark-soliton stripes. We demonstrate by numerical simulations that this new effect can be attributed to the specific features of optical media with a nonlocal nonlinear response.

© 2006 Optical Society of America

Full Article  |  PDF Article
More Like This
Oblique interactions of dark spatial solitons in self-defocusing media

Guoxiang Huang and Manuel G. Velarde
J. Opt. Soc. Am. B 14(11) 2850-2855 (1997)

Interactions of nonlocal dark solitons under competing cubic–quintic nonlinearities

Wei Chen, Ming Shen, Qian Kong, Jielong Shi, Qi Wang, and Wieslaw Krolikowski
Opt. Lett. 39(7) 1764-1767 (2014)

Analytical theory of dark nonlocal solitons

Qian Kong, Qi Wang, Ole Bang, and Wiesław Krolikowski
Opt. Lett. 35(13) 2152-2154 (2010)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (1)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved